# SDR ABXA010459

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 66,090 hours, 62,882 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL SMELL WAS COMING FROM THE AIR CONDITIONING OUTLETS.  UNABLE TO DETERMINE FROM WHICH PACK.  DUCT TEMPERATURES WERE NORMAL.  REPLACED THE LEFT AND RIGHT COALESCER BAGS IAW DC-9 MM 21-20-00.
